# SDR UPS98827467

- Difficulty date: May 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46112
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Condition: Broken
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C/CK, MAIN CARGO DOOR FWD BETWEEN LIGHTENING HOLES 4, 5 HAVE EDGES BROKEN OUT INSIDE.  FABRICATED WEB REPAIR, FRAME REPAIR ANGLE AND REPAIR SPLICE ANGLE IAW REO 04929,  INSTALLED WEB REPAIR AND ANGLE IAW REO 04929 AND DC8 SRM 51-1-20D, AND 51-1-21.
